# SDR AALA202408200292

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 36,222 hours, 15,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MSY DUE TO THE FLIGHT CREW REPORTING THAT WHEN AT CRUISE FL300. FLIGHT ATTENDANT REPORTED STRONG DIRTY SOCK SMELL THROUGHOUT THE CABIN BUT STRONGEST NEAR ROW 24 AREA. THE FLIGHT CREW ACCOMPLISHED CHECKLIST AND TURNED THE #2 PACK OFF. ODOR DID NOT IMPROVE AND FLIGHT ATTENDANT REPORTED FEELING NAUSEOUS. THE FLIGHT CREW COMPLETED SMOKE/FUMES CHECKLIST AND DIVERTED TO MSY WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED THE SMOKE/ODOR/FUME TROUBLE SHOOTING TASK CARD 26L00021001 AND NO ODORS OR LEAKS WERE FOUND. MAINTENANCE REPLACED THE HEPA FILTERS AS A PRECAUTIONARY MEASURE PER AMM 21-21-41.
